# SDR DALA2019061903659

- Difficulty date: June 19, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N895DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32003
- Aircraft time: 4,061 hours, 1,435 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT SLIDE @ 1L BECAME DISLODGED DURING DOOR OPENING.  REMOVED AND REINSTALLED SLIDE PER AMDS CARD 2560-4425. ALL CHECKS NORMAL.
